# SDR FOTR2019813271

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Chafed
- Location: Bs 1166
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1166 BETWEEN STRINGER 5 & 6 R GILLINER SUPPORT IS CHAFING AGAINST FRAME SPLICE. REMOVED FRAME SPLICE IAW SRM 51-30-2.  FABRICATED FRAME SPLICE APPROX. DIM 8.3750" X 4.3750" IAW SRM 53-10-2, FIG 5 AND SRM 51-20-1, FIG 7.  INSTALLED FRAME SPLICE AT BS 1166 BETWEEN STRINGER 5 & 6 IAW SRM 51-30-2.
